# SDR ASAA2019050429250

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 2,756 hours, 804 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 REV MINOR FAULT DISPLAYED ON ECAM GROUNDED - YES. PERFORMED OPERATIONAL THRUST REVERSER CYCLING TEST REF AMM 73-29-00 NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE.
